# SDR AWXA9500209

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C12 INSPECTION, FOUND INTERCOSTAL FORWARD OF STATION 294 LBL 12 CORRODED BEYOND CLEAN UP LIMITS.  REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL PER SRM 53-10-2 AND 51-30-2.  (W)
